# SDR AALA200801208

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 65,690 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 21D TO 32D INOPERATIVE.  REPLACED BATTERY PACK AT AB53 FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 21D TO 32D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
